Hello has anyone else got these symptons and want to share their thoughts?
49 year old female
I take 125mg levothyroxine daily
180mg telfast daily
nasal spray for chronic rhinitis
dry eye drops
I have had RLE Mplus multifocal lens surgery, and taken 3 lots of eye drops.
then I felt a funny sensation in my left upper cheek. Weird, not ouch, but sensation and feeling, sometimes felt on the upper cheek bone and then sometimes it would go to my upper gum line and across to the other side of my mouth, been there for 2 weeks now.
so went for eye check and they said start the antiflamatory drops again in the left eye (left cheek problem) as thought it might be inflamation, so did this and still appying them to left eye.
also went to doctors said do you think you know what it is, maybe it is
1. due to eye op, due to drops
2. due to sinus caused by eye drops going down
3. dental although i dont have any toothache
4. nerve trouble
he did not know, so i said shall i book a dentist app, so did this and went to the dentist. they took xrays. the only tooth that could cause a problem is on the left (left cheek problem), it is deeply filled but causing me no pain, but the dentist a new one said that she would not have deep filled it but instead woudl have done a root canal, so have a root canal booked for this tooth on the 12th Dec to rule this out. whatever this is, is not going at the present point in time. but the tooth is filled very deep so quite near the nerve.
so maybe dental but a pure coincidence its after my RLE lens replacement surgery and after taking all those eye drops.
anyone any idea?
or has this been helpful for someone else